# SDR UIEA2018081301672

- Difficulty date: August 9, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,258 hours, 16,211 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 775553
- Part serial: A95120013
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT STARTER WOULD NOT CUT OUT. R&R LT ENGINE STARTER IAW AMM 80-11-01. OPS GOOD.
